# SDR CA000501023

- Difficulty date: March 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 6,233 hours
- Engine: Ge CFM565A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ECAM AMBER WARNING ON TAKEOFF. TAKEOFF REJECTED AIRCRAFT RETURNED TO BLOCKS. NR 2 BLOCKER DOOR LATCH FITTINGS ADJUSTED AS PER MM 78-32-41.
